MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT CEM KEEL TIB TRAY SZ5; MBT TIBIAL TRAY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US MBT CEM KEEL TIB TRAY SZ5; MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Model Number 1294-33-150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/30/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for possible low grade infection.Event is serious and is considered moderate.Event is possibly related to both device and procedure.Date of implant: (b)(6) 2013, date of revision: (b)(6) 2018, date of event: (b)(6) 2023 (left knee).Treatment: aspiration/drainage.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Clinical notes indicate that on (b)(6) 2023 the patient had a left knee aspiration: medical records report that inflammation markers were slightly elevated with a sedimentation rate of 43 and c-reactive protein is 28.The patient¿s leg is noted to be swollen and the patient reports having pain.There is moderate effusion.The patient reported that they had a trauma where they were hanging from his knee for an hour, so the swelling could be hemarthrosis and secondary synovitis.The patient is on antibiotics and an aspiration was ordered.On (b)(6) 2023, medical records note the patient¿s knee is infected with staph.The surgeon is planning on doing a poly swap with irrigation.The clinical database indicates a revision of the left knee was completed on (b)(6) 2023 as a treatment for infection.The insert was revised.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
MBT CEM KEEL TIB TRAY SZ5
Common Device Name
MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key16742569
Report Number1818910-2023-07969
Device Sequence Number5347783
Product Code NJL
UDI-Device Identifier10603295025801
UDI-Public10603295025801
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1294-33-150
Device Catalogue Number129433150
Device Lot Number3592341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2023
Supplement Date Received by Manufacturer04/07/2023
04/27/2023
Initial Report FDA Received Date04/14/2023
Supplement Report FDA Received Date04/26/2023
04/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/05/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC*SIGMA/OV/DOME PAT 3PEG,41; SIG RP AOX STB INS SZ5 15; SIGMA PS CEM FEM SZ5 L
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale
Patient Weight104 KG